# SDR AUS20020777

- Difficulty date: July 29, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 85740001003
- Condition: Damaged
- Location: Elevator Structu
- Component: Elevator Structu
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT STRUCK BY LIGHTNING. LIGHTNING EXITED AIRCRAFT AT THE RH OUTBOARD TRAILING EDGE OF THE RH ELEVATOR. DAMAGE WAS A DEFORMEDAREA OF APPROXIMATELY 200MM BY 100MM (8IN BY 4IN) AND AN EXIT HOLE OF APPROXIMATELY 38.1MM (1.5IN). SEE MDR 02/0776 FOR INFORMATION ON THE DAMAGE CAUSED AT THE OTHER EXIT POINT.
